Up And Down Fever Accompanied By Nasal Congestion And Cough In Children
I want to ask if you are taking stimuno but my child is taking Norages medicine with trifedrin cum exp, can I take it? My child has a fever 2mlm, a runny nose does not come out, cough rarely, but the heat goes up and down right now when brought again, check the normal body temperature 36.6 now 39,2. That includes influenza, yes I just forgot to ask the clinic doctor
Thank you for the question.
Fever ups and downs, accompanied by nasal congestion and cough in children may be the cause of infection in the respiratory tract, such as viruses or bacteria (for example influenza, streptococcus, and even Corona viruses that are endemic recently). In addition to infections, nasal congestion and cough that your child experiences may also be aggravated by allergies, foreign body entry, irritation, to sensitivity to certain drugs.
If it is true that you have already checked your child with a doctor and given medicine, you should first give your child the treatment as recommended by the doctor. Do not just carelessly add supplements or other drugs to avoid negative interactions with medications that your child is undergoing. It's safer, so that his complaints improve quickly, in addition to giving him medication according to doctor's advice, you also do:
Give the child a lot to drink warm water and eat foods that have warm soup (don't be too oily let alone artificial sweets) If the child is still breastfeeding, also give him more milk Avoid the child from contact with the air conditioner or fan that is too cold, limit taking the child out of the house unless urgent , bathe the child with warm water, then wear him warm clothes Use a humidifier water if possible Keep the child from things that make him allergic For the fever to subside, compress the neck and armpits with warm water Make sure your body is always clean every time you come in contact with your child cleanliness of the environment around your child If your child's fever does not go away until more than 3 days after undergoing treatment, or if your child looks crowded, vomiting, fatigue, and other severe complaints appear, do not hesitate to have him checked back to the doctor or pediatrician so that further management be given ...
I hope this helps.